Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: HERNIAMESH SRL T-SLING; URINARY INCONTINENCE SLING
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
HERNIAMESH SRL T-SLING; URINARY INCONTINENCE SLING
Model Number
5194001400
Health Effect - Clinical Codes
Incontinence (1928); Unspecified Infection (1930); Pain (1994)
Date of Event
02/05/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Not returned.
Event or Problem Description
Plaintiff implanted with t-sling (b)(4) on (b)(6) 2011.Mesh removal occurred on (b)(6) 2011.Patient's legal representative stated sling revision for urinary retention, back pain, intermittent pelvic pain/pressure and occasional frequency, infection.
New Search
Submit an Adverse Event Report
Brand Name
T-SLING
Common Device Name
URINARY INCONTINENCE SLING
Manufacturer
(Section D)
HERNIAMESH SRL
via fratelli meliga 1/c
chivasso, torino 10034
IT 10034
MDR Report Key
6342746
Report Number
9614846-2017-00002
Device Sequence Number
1577408
Product Code
PAH
UDI-Device Identifier
28032919892120
UDI-Public
28032919892120
Combination Product (Y/N)
N
Initial Reporter State
MN
Initial Reporter Country
US
Number of Events Summarized
1
Summary Report (Y/N)
N
Device Implanted Year
2011
Device Explanted Year
2011
Reporter Type
Manufacturer
Report Source
distributor
Initial Reporter Occupation
Other
Type of Report
Initial
Report Date
(Section B)
02/17/2017
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
Yes
Is this a Product Problem Report?
Yes
Operator of Device
No Information
Device Expiration Date
10/09/2014
Device Model Number
5194001400
Device Lot Number
0690
Was Device Available for Evaluation?
No
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
02/16/2017
Initial Report FDA Received Date
02/20/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Congenital Anomaly; Hospitalization; Required Intervention; Disability;